Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Nonlinear oblique boundary value problems for nonlinear elliptic equations


Authors: Gary M. Lieberman and Neil S. Trudinger
Journal: Trans. Amer. Math. Soc. 295 (1986), 509-546
MSC: Primary 35J65
MathSciNet review: 833695
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the nonlinear oblique derivative boundary value problem for quasilinear and fully nonlinear uniformly elliptic partial differential equations of second order. The elliptic operators satisfy natural structure conditions as introduced by Trudinger in the study of the Dirichlet problem while for the boundary operators we formulate general structure conditions which embrace previously considered special cases such as the capillarity condition. The resultant existence theorems include previous work such as that of Lieberman on quasilinear equations and Lions and Trudinger on Neumann boundary conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J65

Retrieve articles in all journals with MSC: 35J65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1986-0833695-6
PII: S 0002-9947(1986)0833695-6
Article copyright: © Copyright 1986 American Mathematical Society